Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Pointwise Hardy inequalities and uniformly fat sets


Author: Juha Lehrbäck
Journal: Proc. Amer. Math. Soc. 136 (2008), 2193-2200
MSC (2000): Primary 46E35, 31C15; Secondary 26D15, 42B25
DOI: https://doi.org/10.1090/S0002-9939-08-09261-7
Published electronically: January 17, 2008
MathSciNet review: 2383525
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that it is equivalent for domain in $ \mathbb{R}^n$ to admit the pointwise $ p$-Hardy inequality, have uniformly $ p$-fat complement, or satisfy a uniform inner boundary density condition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46E35, 31C15, 26D15, 42B25

Retrieve articles in all journals with MSC (2000): 46E35, 31C15, 26D15, 42B25


Additional Information

Juha Lehrbäck
Affiliation: Department of Mathematics and Statistics, P.O. Box 35 (MaD), FIN-40014 University of Jyväskylä, Finland
Email: juhaleh@maths.jyu.fi

DOI: https://doi.org/10.1090/S0002-9939-08-09261-7
Received by editor(s): May 16, 2007
Published electronically: January 17, 2008
Additional Notes: The author was supported in part by the Academy of Finland.
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.